# SDR 96ZZZX4134

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6937C
- Make and model: Lkheed 1049H82
- Aircraft serial: 4830
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: 285692
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING AFTER FLY-BY DEMONSTRATION, ACFT VEERED OFF THE RUNWAY TO THE LEFT AND COMPLETED ROLL-OUT IN THE GRASS. AIRCRAFT WAS ABLE TO TAXI TO DISPLAY/TIE-DOWN AREA WITHOUT FURTHER INCIDENT.  FIELD INVESTIGATION REVEALED THE NOSE GEAR STEERING VALVE PRESENTED A HYDRAULIC CONDITION THAT MADE THE NOSE GEAR DEFLECT HARD OVER TO THE LEFT.  MINOR DAMAGE WAS DONE TO THE RIGHT NOSE TIRE AND WHEEL WHEN IT HIT A RUNWAY MARKER LIGHT.  SUBMITTER STATED SINCE THIS UNIT WAS RECENTLY OVERHAULED, TESTING PROCEDURES MAY NOT BE ADEQUATE PRIOR TO INSTALLATION.
